No Cover Image

Journal article 937 views

Higher conjugation cohomology in commutative Hopf algebras

M. D Crossley, Sarah Whitehouse, Martin Crossley

Proceedings of the Edinburgh Mathematical Society, Volume: 44, Issue: 01, Start page: 19

Swansea University Author: Martin Crossley

Full text not available from this repository: check for access using links below.

Published in: Proceedings of the Edinburgh Mathematical Society
ISSN: 0013-0915 1464-3839
Published: 2001
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa1622
Tags: Add Tag
No Tags, Be the first to tag this record!
College: College of Science
Issue: 01
Start Page: 19